Acta Mathematica

Pluripolar graphs are holomorphic

Nikolay Shcherbina

Full-text: Open access

Article information

Source
Acta Math., Volume 194, Number 2 (2005), 203-216.

Dates
Received: 24 April 2004
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485891730

Digital Object Identifier
doi:10.1007/BF02393221

Mathematical Reviews number (MathSciNet)
MR2231341

Zentralblatt MATH identifier
1114.32001

Rights
2005 © Institut Mittag-Leffler

Citation

Shcherbina, Nikolay. Pluripolar graphs are holomorphic. Acta Math. 194 (2005), no. 2, 203--216. doi:10.1007/BF02393221. https://projecteuclid.org/euclid.acta/1485891730


Export citation

References

  • Alexander, H., Linking and holomorphic hulls. J. Differential Geom., 38 (1993), 151–160.
  • Browder, A., Cohomology of maximal ideal spaces. Bull. Amer. Math. Soc., 67 (1961), 515–516.
  • Chirka, E. M., Complex Analytic Sets. “Nauka”, Moscow, 1985 (Russian); English translation: Mathematics and its Applications (Soviet Series), 46. Kluwer, Dordrecht, 1989.
  • Chirka, E. M. & Henkin, G. M., Boundary properties of holomorphic functions of several complex variables, in Current Problems in Mathematics, 4, pp. 12–142. Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1975 (Russian).
  • Edigarian, A., Graphs of multifunctions. Math. Z., 250 (2005), 145–147.
  • Hörmander, L., An Introduction to Complex Analysis in Several, Variables, 3rd edition. North-Holland Mathematical Library, 7. North-Holland, Amsterdam, 1990.
  • Josefson, B., On the equivalence between locally polar and globally polar sets for plurisubharmonic functions on Cn. Ark. Mat., 16 (1978), 109–115.
  • Nishino, T., Sur les valeurs exceptionnelles au sens de Picard d'une fonction entière de deux variables. J. Math. Kyoto Univ., 2 (1962/63), 365–372.
  • —, Function Theory in Several Complex Variables. Translated from the 1996 Japanese original. Transl. Math. Monographs, 193. Amer. Math. Soc., Providence, RI, 2001.
  • Ohsawa, T., Analyticity of complements of complete Kähler domains. Proc. Japan Acad. Ser. A Math. Sci., 56 (1980), 484–487.
  • Shcherbina, N., Pluripolar multifunctions are analytic. Preprint, 2003.
  • Spanier, E. H., Algebraic Topology. McGraw-Hill, New York-Toronto-London, 1966.
  • Tsuji, M., Potential Theory in Modern Function Theory, Maruzen, Tokyo, 1959.